Suboxone Forum
http://www.suboxforum.com/

Suboxone Making Me Shake? Suicidal?
http://www.suboxforum.com/suboxone-making-shake-suicidal-t10502.html
Page 1 of 1

Author:  pbeters [ Fri Jun 20, 2014 8:40 am ]
Post subject:  Suboxone Making Me Shake? Suicidal?

I've been taking sub for about 2 weeks now, coming from methadone (still feel depressed and a piece of shit w a headache...but horny? Lol). My real question is, why do my hands shake after I take my 4mg sub? It subsides but it's really weird. Also, after about 5 hours I get really depressed and don't want to live anymore. Is this the methadone still working it's way out of my system and I'll eventually "level out"? Because this feeling is horrible. I'm fine during the morning and once afternoon hits BAM suicide is lookin really good. :( HELP

Author:  Wonder77 [ Fri Jun 20, 2014 9:13 am ]
Post subject:  Re: Suboxone Making Me Shake? Suicidal?

Hello,

I've been on subs for about 3 months now and I don't feel suicidal but I don't feel happy a lot. I don't think I'd call my issue depressed, more like blah. Try and get out more, force yourself to keep busy. I know it's hard some times but suicide is never the answer. This too shall pass my friend.

Horny? I wish it made me that lol. I've totally lost my sex drive and hate it. it's affecting my wife a little too. She feels like it's her but I assure her it's not. so I have to force myself to get intimate. I hate this effect it has on me....I LOVE SEX lol. or used too....

I read a post one time and someone said it's impossible to be happy on suboxone. I think this is somewhat true from what I'm experiencing. I don't get excited about things anymore and sometimes have to force myself to smile or laugh....Hang in there bud...talk to your doctor about these issues. he or she may be able to give you something else to combat the depression.

Have a good weekend!

Author:  Wonder77 [ Fri Jun 20, 2014 9:14 am ]
Post subject:  Re: Suboxone Making Me Shake? Suicidal?

as far as shaking goes, I've noticed my hands doing that sometimes. My wife has noticed too, not sure why that happens...

Author:  pbeters [ Fri Jun 20, 2014 10:06 am ]
Post subject:  Re: Suboxone Making Me Shake? Suicidal?

Wonder77 wrote:
I read a post one time and someone said it's impossible to be happy on suboxone. I think this is somewhat true from what I'm experiencing. I don't get excited about things anymore and sometimes have to force myself to smile or laugh....Hang in there bud...talk to your doctor about these issues. he or she may be able to give you something else to combat the depression.
Have a good weekend!


Thank you! I was on sub before and did not feel like this, which makes me believe it's the methadone to sub transition. I'm praying that's what it is! I'm on Risperdal for my bipolar depression, and I guess I'm just not used to all these feelings because the methadone completely numbed me to them for 2 whole years. I'm wishing I didn't switch :(. I haven't eaten hardly anything since I started the subs either, it's horrible! The doc put me on Ativan and now switched me to low dose Klonopin but I think once it wears off I'm even sadder than I was before!

Author:  johnny_ikon [ Fri Jun 20, 2014 10:23 am ]
Post subject:  Re: Suboxone Making Me Shake? Suicidal?

I noticed that when I switched from methadone (after being on it for several years), Subs allowed me to 'feel emotions' in a way that methadone didn't. I went from 30 ml/day of methadone to 8 mg/day of Suboxone.

Maybe what you're feeling is not the effect of Suboxone itself, but something underlying it. Have you talked to your doc? Destructive feelings can take us to terrible, terrible places, and we're really playing with fire when we just try to ride out those feelings, and not get help.

-- JI

Page 1 of 1 All times are UTC - 5 hours [ DST ]
Powered by phpBB® Forum Software © phpBB Group
http://www.phpbb.com/